# SDR REXA2013061801195

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 20,536 hours, 17,998 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O LIFE VEST BAG TORN.  R & R LIFE VEST IAW AMM 25-61-03.
